International Journal of Differential Equations
- Int. J. Differ. Equ.
- Volume 2012 (2012), Article ID 572723, 12 pages.
Numerical Integration of a Class of Singularly Perturbed Delay Differential Equations with Small Shift
We have presented a numerical integration method to solve a class of singularly perturbed delay differential equations with small shift. First, we have replaced the second-order singularly perturbed delay differential equation by an asymptotically equivalent first-order delay differential equation. Then, Simpson’s rule and linear interpolation are employed to get the three-term recurrence relation which is solved easily by discrete invariant imbedding algorithm. The method is demonstrated by implementing it on several linear and nonlinear model examples by taking various values for the delay parameter and the perturbation parameter .
Int. J. Differ. Equ., Volume 2012 (2012), Article ID 572723, 12 pages.
Received: 22 May 2012
Accepted: 1 October 2012
First available in Project Euclid: 24 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
File, Gemechis; Reddy, Y. N. Numerical Integration of a Class of Singularly Perturbed Delay Differential Equations with Small Shift. Int. J. Differ. Equ. 2012 (2012), Article ID 572723, 12 pages. doi:10.1155/2012/572723. https://projecteuclid.org/euclid.ijde/1485226832